RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 192, Number 8  


On certain one- and two-dimensional hypersingular integral equations
A. Yu. Anfinogenov, I. K. Lifanov, P. I. Lifanov
3
On modality and complexity of affine embeddings
I. V. Arzhantsev
47
Volterra integral equations with rapidly varying kernels and their asymptotic integration
A. A. Bobodzhanov, V. F. Safonov
53
On homological dimensions
A. A. Gerko
79
Cancellation of factorials
W. V. Zudilin
95
On deformation of certain functional classes in the spaces $C(T^m)$ and $L(T^m)$
M. M. Lekishvili, A. N. Danelia
123
On linear independence of values of generalized polylogarithms
V. N. Sorokin
139
Log canonical thresholds on hypersurfaces
I. A. Cheltsov
155
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019